# SDR UALA2011092905272

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1620 INTERNAL SKIN CORRODED BETWEEN STRINGERS S-29L & S29R.  MAJOR REPAIR ACCOMPLISHED.   AFT CARGO COMPARTMENT BTWN STRINGER 29L - 29R SKIN CORRODED UNDERNEATH LEVELING COMPOUND WAS REPAIRED IAW EA PD 57-53-195 AND EVA 81332 WITHOUT DEVIATION.
